Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Intersections of $\mathbb{Q}$-divisors
on Kontsevich's moduli space $\overline M_{0,n}(\mathbb P^r,d)$
and enumerative geometry

Author: Rahul Pandharipande
Journal: Trans. Amer. Math. Soc. 351 (1999), 1481-1505
MSC (1991): Primary 14N10, 14H10; Secondary 14E99
MathSciNet review: 1407707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of $\mathbb Q$-Cartier divisors on the space of $n$-pointed, genus 0, stable maps to projective space is considered. Generators and Picard numbers are computed. A recursive algorithm computing all top intersection products of $\mathbb Q$-divisors is established. As a corollary, an algorithm computing all characteristic numbers of rational curves in $\mathbb P^r$ is proven (including simple tangency conditions). Computations of these characteristic numbers are carried out in many examples. The degree of the 1-cuspidal rational locus in the linear system of degree $d$ plane curves is explicitly evaluated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14N10, 14H10, 14E99

Retrieve articles in all journals with MSC (1991): 14N10, 14H10, 14E99

Additional Information

Rahul Pandharipande
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Address at time of publication: Department of Mathematics, California Institute of Technology, Pasadena, California 91125

PII: S 0002-9947(99)01909-1
Received by editor(s): March 11, 1996
Additional Notes: Partially supported by an NSF Post-Doctoral Fellowship.
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia